# SDR DL76L000246

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Actuator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD SYS BEGAN SLOW LEAK.  UNABLE TO ISOLATE LEAK WITH PUMPS.  LEAK CONTINUED WITH ANY PUMP RUNNING.  OBSERVED FLUID LEAKING OVER L INBOARD AILERON AND SPOILER JUST OUTBOARD OF INBOARD AILERON.  ALTHOUGH FLUID LOSS, APPEARED TO STOP WITH ALL PUMPS OFF, FLUID .73.  FOUND LEAK AT NR 3 SPOILER ACT.  REPLACED O-RING AND SVC CENTER HYD SYSTEM.  LEAK CHECK AND OPERATION CHECK OK.
